Rocky Mountain Journal of Mathematics

On the Classification Theorems of Almost-Hermitian or Homogeneous Kähler Structures

P. Fortuny and P.M. Gadea

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 36, Number 1 (2006), 213-223.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069495

Digital Object Identifier
doi:10.1216/rmjm/1181069495

Mathematical Reviews number (MathSciNet)
MR2228191

Zentralblatt MATH identifier
1152.53037

Citation

Fortuny, P.; Gadea, P.M. On the Classification Theorems of Almost-Hermitian or Homogeneous Kähler Structures. Rocky Mountain J. Math. 36 (2006), no. 1, 213--223. doi:10.1216/rmjm/1181069495. https://projecteuclid.org/euclid.rmjm/1181069495.


Export citation

References

  • E. Abbena and S. Garbiero, Almost-Hermitian homogeneous structures, Proc. Edinburgh Math. Soc. 31 (1988), 375-395.
  • J. Abramsky and R.C. King, Formation and decay of negative-parity baryon resonances in a broken $U_6,6$ model, Nuovo Cimento 67 (1970), 153-216.
  • W. Ambrose and I.M. Singer, On homogeneous Riemannian manifolds, Duke Math. J. 25 (1958), 647-669.
  • S. Console and A. Fino, Homogeneous structures on Kähler submanifolds of complex projective spaces, Proc. Edinburgh Math. Soc. 39 (1996), 381-395.
  • M. Falcitelli, A. Farinola and S. Salamon, Almost-Hermitian geometry, Diff. Geom. Appl. 4 (1994), 259-282.
  • A. Fino, Intrinsic torsion and weak holonomy, Math. J. Toyama Univ. 21 (1998), 1-22.
  • W. Fulton and J. Harris, Representation theory, Springer, New York, 1991.
  • P.M. Gadea, A. Montesinos Amilibia and J. Muñoz Masqué, Characterizing the complex hyperbolic space by Kähler homogeneous structures, Math. Proc. Cambridge Philos. Soc. 27 (2000), 87-94.
  • R. Goodman and N.R. Wallach, Representations and invariants of the classical groups, Cambridge Univ. Press, Cambridge, UK, 1998.
  • A. Gray and L.M. Hervella, The sixteen classes of almost-Hermitian manifolds and their linear invariants, Ann. Mat. Pura Appl. 123 (1980), 35-58.
  • S. Salamon, Riemannian geometry and holonomy groups, Longman Sci. & Tech., Harlow, 1989.
  • K. Sekigawa, Notes on homogeneous almost Hermitian manifolds, Hokkaido Math. J. 7 (1978), 206-213.